# SDR AALA202306121506

- Difficulty date: June 12, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A320*
- Aircraft serial: 5980
- Aircraft time: 29,431 hours, 11,802 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CRUISE WE NOTICED APU AGENT DISCHARGE LIGHT ILLUMINATED. DURING DESCENT THE LIGHT EXTINGUISHED. MAINTENANCE PERFORMED AN OPERATIONAL TEST OF APU FIRE EXTINGUISHING LOOP/SQUIB PER AMM 26-22-00 WITH NO FAULTS NOTED.
